Share this:
curiousasker

I was prescribed prednisone, 40mg for 5 days for acute bronchitis. I [...]

Posted by @curiousasker in Eye, Ear, Nose & Throat, Apr 10, 2015

I was prescribed prednisone, 40mg for 5 days for acute bronchitis. I just finished taking all of them. I still have some amoxicillin for a few more days. Yesterday my throat was a little sore, but this morning it is really bad. Is this concerning? Should I go to the doctor or maybe wait it out til at least tomorrow? I read it could be a side effect of the prednisone. Should I continue taking the amoxicillin? Any help will be greatly appreciated!

Tags: bronchitis, sore throat, prednisone, amoxicillin, cough, chest, acute bronchitis

dongee

Posted by @dongee, Tue, May 3 at 6:37pm CST

I cured my tinnitus (and many other peoples) with chanting (sound waves). In the shower I chant the character N (loudly). Holding your index fingers under your ear lobes you should feel the vibrations., I use the work NINE to enable the N sound. Inexpensive with no side effects. Give it a try. It can also increase your range of hearing. Don Gee

Please login or become a member to post a comment.